# SDR P5CA2018060510087

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 25,265 hours, 3,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Part number: 116U2231115
- Condition: Broken
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ILES 440, LEADING EDGE BRACE WAS BROKEN.  FABRICATED AND REPLACED IAW RI-57-41-12740, REV A.  INTERIM REPAIR.
